MathSciNet Relay Station
MathSciNet bibliographic data
MR1896236 (2002m:76008) 76B03 (35Q35 76B99 76U05 76W05)
Cordoba, Diego; Fefferman, Charles Growth of solutions for QG and 2D Euler equations. J. Amer. Math. Soc. 15 (2002), no. 3, 665–670.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement